Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Intense itching and hives, on medicines, no relief, niece also has same problem. Hereditary?

I have recently looked into the symptoms of dermagraphia.I am sure that I have it.My skin itches intensley and when I scratch I get large red hives ,I can write my name with a pen that has a cap on it and it will welt up in a hive.I have been taking zyrtec once a day every day but I am still experiencing intense itching and hives.Is there any other medicine I can take to help me? I am 36 years old I have had this problem for about a year now.My neice is 3 years old and was recently diagnosed with the same thing could this be hereditary?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
the hive may present suddenly and may take a chronic course .
better will be to consult dermatologist and get a check up and tests done and taking the right medicines to control the condition .medicines will vary depending on the response to treatment
multi drug treatment may be required some times .
as for you you may change the medicine . allagra 180 may be taken 2 to 3 times even to control intense itching.
in uncontrolled condition eticort tab may be taken .
best will be to get a check up and take treatment as per advice
hope you be all right soon

Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor